# SDR CA001110041

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THREE MINUTES AFTER AUTOPILOT WAS ENGAGED PILOT RECEIVED AP PITCH TRIM MESSAGE. SECOND FAILURE OF AUOPILOT OCCURRED 1 MINUTE AFTER RE-ENGAGEMENT MESSAGES POSTED ON EICAS DURING EVENT WERE AP TRIM IS ND AND NU. ELECTRIC STAB TRIM OPERATED APPROX 10 PERCENT OF THE TIME IN ONE DIRECTION. PILOT ADVISED ATC OF THE PORBLEM, CONTACTED FLIGHT CONTROL, HEADED BACK TO DFW, DECLARED AND EMERGENCY AND MADE AN UNEVENTFUL APPROACH AND LANDING. TROUBLESHOOTING WAS CARRIED OUT. HORIZONTAL STAB BUSHINGS FOUND STIFF. EXCESSIVE FORCE USED TO MOVE STAB UP OR DOWN MANUALLY WITH HSTA DISCONNECTED. RJ SL-55-001 WILL BE APPLIED TO AIRCRAFT.
